# SDR SWAA2022030746379

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610103
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF IS CORRODED ON EDGES / EVALUATED CORROSION ON FWD CARGO PIT FLOOR PANEL 120CF AS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. VERIFIED NEW FLOOR PANEL AS PN 453A1610-103 A TAG #WN5835 IAW AIPC 25-52-10-17
